Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News
Go Back   Drugs Forum > DRUG-FORUMS > Opiates & Opioids > Heroin
Mark Forums Read
Register Tags

Notices

 
Thread Tools
  #1  
Old 19-01-2008, 21:06
c757peaches c757peaches is offline
Account Awaiting Email Confirmation.
 
Join Date: 11-07-2007
Female from United States
Posts: 7
c757peaches is an unknown quantity at this point
why does it seem your nose itches when you take opiates

swim is wondering why her nose always itches when she takes any opiates especially more when she does h versus taking pills....anyone have a reasonable answer to this?
  #2  
Old 20-01-2008, 16:45
Solinari Solinari is offline
Titanium Member
 
Join Date: 23-10-2007
Male from United Kingdom
Posts: 1,117
Solinari really knows their shit.Solinari really knows their shit.Solinari really knows their shit.Solinari really knows their shit.Solinari really knows their shit.Solinari really knows their shit.Solinari really knows their shit.Solinari really knows their shit.Solinari really knows their shit.Solinari really knows their shit.
Points: 1,599, Level: 6 Points: 1,599, Level: 6 Points: 1,599, Level: 6
Activity: 0% Activity: 0% Activity: 0%
Re: why doe it seem your nose itches when you take opiates

Pretty much all opiates cause itching, it's just a side effect like nausea. I think it has something to do with the opiate receptors but i can't give you an in depth medical explanation, for that i would check out Google, but you would be able to get the same answers i get.
  #3  
Old 20-01-2008, 17:12
0utrider 0utrider is offline
Palladium Member
 
Join Date: 06-06-2007
Female from Tajikistan
Posts: 1,477
Blog Entries: 9
0utrider must mainline Medline0utrider must mainline Medline0utrider must mainline Medline0utrider must mainline Medline0utrider must mainline Medline0utrider must mainline Medline0utrider must mainline Medline0utrider must mainline Medline0utrider must mainline Medline0utrider must mainline Medline0utrider must mainline Medline
Points: 6,241, Level: 11 Points: 6,241, Level: 11 Points: 6,241, Level: 11
Activity: 0% Activity: 0% Activity: 0%
AW: why doe it seem your nose itches when you take opiates

if also noticed it, its quite normal, especially for people without tolerance.
  #4  
Old 21-01-2008, 03:18
samuraigecko samuraigecko is offline
Account Awaiting Email Confirmation.
 
Join Date: 25-05-2007
Male from Earth
Posts: 1,676
samuraigecko must think in IUPACsamuraigecko must think in IUPACsamuraigecko must think in IUPACsamuraigecko must think in IUPACsamuraigecko must think in IUPACsamuraigecko must think in IUPACsamuraigecko must think in IUPACsamuraigecko must think in IUPACsamuraigecko must think in IUPACsamuraigecko must think in IUPACsamuraigecko must think in IUPAC
Points: 2,929, Level: 8 Points: 2,929, Level: 8 Points: 2,929, Level: 8
Activity: 0% Activity: 0% Activity: 0%
Re: why doe it seem your nose itches when you take opiates

All opiates / opioids cause the body to produce an excess of histamines. This is the cause of the "itches" which is a common occurrence in all opiate / opioid compounds.

Ones nose itching could be a symptom of this, however there is also another theory to consider.

If the opiate in question was snorted it could just be irritation from snorting the compound in question. There may be other things cut into the compound which cause an irritation also.

The most likely explanation would be the excess of histamine production which is common of almost all opiate / opioid compounds though.

Hope this has been of help
  #5  
Old 22-01-2008, 09:11
Longsleeves Longsleeves is offline
Newbie
 
Join Date: 22-01-2008
31 y/o Male
Posts: 2
Longsleeves is an unknown quantity at this point
Points: 10, Level: 1 Points: 10, Level: 1 Points: 10, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: why doe it seem your nose itches when you take opiates

Heroin makes your whole body itch briefly, intense itching too, espescialy your head and whatever arm or body part you shot into. Way more than pills. Once your tolerance is built up the general itching pretty much gos away, but always the brief intense itch when shooting H, atleast for me.

Share this on:

Tags
heroin, heroin itch, heroin side effects, heroine, histamine release, histamines, narcotics, opiate itch, opiate side effects, opiates, opioid, opioids

Thread Tools


Similar Threads
Thread Thread Starter Forum Replies Last Post
So You're Addicted to Opiates, And Just Became Pregnant - how to deal Rainbowzz Opiate addiction 13 16-12-2013 07:17

» New Threads
Relationship with meth addict |...
Last post by INeedAnswers2015
8 Replies, 215 Views
Oral sex (going down) on a woman...
Last post by INeedAnswers2015
2 Replies, 49 Views
Has your life become better since...
Last post by kimilians
10 Replies, 450 Views
needle blood clot
Last post by Igot5onit
5 Replies, 341 Views
took 3 hits off heroin foil. 24...
Last post by rathcock
2 Replies, 127 Views
Tips for severe stomach pain?
Last post by cbabycee
6 Replies, 430 Views
Inspirational story: Dr. Aleka...
Last post by dumakey1212
1 Replies, 880 Views
NALT N-Acetyl L-Tyrosine
Last post by Adas
10 Replies, 386 Views
pregnant on subutex
Last post by offbeat
6 Replies, 334 Views
Lexapro Interaction
Last post by BreezeByTheCreek
5 Replies, 278 Views
» New Wiki Articles

Sitelinks: Information:

All times are GMT +1. The time now is 20:45.


Copyright: SIN Foundation 2003 - 2014, All rights reserved